Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 32, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at May 28, 2015, 4:36 PM CDT for Borden County, Scurry County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2015, 4:36 PM CDT (21:36 UTC)
- Expired
- May 28, 2015, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Borden County, TX, Scurry County, TX
The radar
The Lubbock radar (KLBB), 114 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2845 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
390
WGUS54 KMAF 282136
FFWMAF
TXC033-415-290030-
/O.NEW.KMAF.FF.W.0032.150528T2136Z-150529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
436 PM CDT THU MAY 28 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SCURRY COUNTY IN WEST TEXAS...
BORDEN COUNTY IN WEST TEXAS...
* UNTIL 730 PM CDT
* AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MESQUITE...
HUDD...GAIL...FLUVANNA...DERMOTT AND ARAH.
THIS INCLUDES THE LOW WATER CROSSINGS AT...
CR 2173 CROSSING MOOAR CREEK...
CR 2173 CROSSING MOOAR CREEK TRIBUTARY...
OPOSSUM HOLLOW RD CROSSING GOPHER CREEK...
CR 2173 CROSSING DEEP CREEK...
CR 2105 CROSSING DEEP CREEK TRIBUTARY...
CR 116 CROSSING BUCK CANYON CREEK...
P-2171 CROSSING TOBACCO CREEK TRIBUTARY...
CR 1116 CROSSING HACKBERRY CREEK...
CR 1116 CROSSING ENNIS CREEK TRIBUTARY...
CR 1116 CROSSING LLOYD CREEK...
CR 1113 CROSSING ROCKWALL CREEK...
CR 1163 CROSSING ROUGH CREEK TRIBUTARY...
CR 1275 CROSSING LITTLE ROUGH CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT ONLY TAKES A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
&&
LAT...LON 3253 10168 3296 10168 3297 10109 3296 10065
3253 10066
$$
STROBIN2 follow-up statements
743
WGUS74 KMAF 282237
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
537 PM CDT THU MAY 28 2015
TXC033-415-290030-
/O.CON.KMAF.FF.W.0032.000000T0000Z-150529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCURRY-BORDEN-
537 PM CDT THU MAY 28 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
BORDEN AND SCURRY COUNTIES...
AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
THUNDERSTORMS CONTINUE TO MOVE INTO THE WARNING AREA...LEADING TO
THE POSSIBILITY OF VERY SIGNIFICANT FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MESQUITE...
HUDD...FLUVANNA AND DERMOTT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOODING DEATHS ARE PREVENTABLE... AND MANY OCCUR WHEN MOTORISTS
DRIVE ACROSS FLOODED ROADWAYS. IT IS NEVER SAFE TO DRIVE ON FLOODED
ROADS. IT TAKES ONLY A FEW INCHES OF RAPIDLY FLOWING WATER TO QUICKLY
CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN.
FLASH FLOODING OF CREEKS AND STREAMS... STREETS AND UNDERPASSES...LOW
WATER CROSSINGS... AND LOW LYING FARMLAND IS LIKELY. DO NOT DRIVE
ACROSS FLOODED ROADS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3253 10168 3296 10168 3297 10109 3296 10065
3253 10066
$$
STROBIN862
WGUS74 KMAF 290027
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
727 PM CDT THU MAY 28 2015
TXC033-415-290037-
/O.EXP.KMAF.FF.W.0032.000000T0000Z-150529T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCURRY-BORDEN-
727 PM CDT THU MAY 28 2015
...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CDT FOR BORDEN AND
SCURRY COUNTIES...
AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE FLASH FLOOD WARNING HAD WEAKENED.
THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALTHOUGH THE THREAT OF SIGNIFICANT FLOODING HAS PASSED...PONDING OF
WATER WILL LIKELY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN
CAUTIOUS AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO
PREVENT HYDROPLANING AND LOSS OF VEHICLE CONTROL.
&&
LAT...LON 3253 10168 3296 10168 3297 10109 3296 10065
3253 10066
$$
STROBINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:19 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 28, 2:19 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
219 PM CDT Thu May 28 2015
.DISCUSSION...
Storms are currently developing and moving across the area with some
storms becoming severe. A Tornado Watch is in effect for the whole
CWA. There is an abundance of moisture in the atmosphere with CAPE
values up to 4000 J/kg in some areas. Bulk shear values are also
around 35 kts or higher and mid-level lapse rates are not quite as
impressive as earlier but still good. Shortwaves are also expected
to move over the area today at the base of an upper level trough
that is moving over the Upper Midwest. Given these conditions,
expect thunderstorms to continue to develop and move across the CWA
through this evening into the overnight hours. Some of these storms
may become severe with large hail, damaging winds, and heavy rain
being the main threats although an isolated tornado is possible. The
GFS and ECMWF indicate heavy rain across the eastern half of the CWA
at 06z tonight but the NAM12 only has a little precipitation across
southern portions of Terrell County. Decided to favor the GFS and
ECMWF and issued a Flash Flood Watch until 10z for the southeastern
Permian Basin and the Lower Trans Pecos. The precipitation is
expected to mostly be out of the area by 12z Friday.
The upper level trough will still be over the Upper Midwest on
Friday and a dryline will be across the Permian Basin and Lower
Trans Pecos by Friday afternoon. The NAM12 is showing CAPE values
of 3000 to 4000 east of the dryline during the afternoon and
mid-level lapse rates of 8.5+ degrees C/km across most of the CWA.
Bulk shear values do not look as impressive with values only getting
up to 30 kts across a few areas with lesser values elsewhere. Given
these conditions, thunderstorms with severe weather will be possible
again on Friday although do not expect widespread thunderstorm
development with the models only producing isolated convection.
Temperatures on Friday are expected to warm up to near normal with a
surface trough developing across southeast New Mexico and along/west
of the Upper Trans Pecos.
A cold front associated with the passing upper trough will move into
the area on Saturday. Increased chances of showers and
thunderstorms are expected along this front as lift over the area
increases. Heavy rain may be a concern with this precipitation with
great moisture and lift present. Temperatures will cool on Saturday
by about 10 degrees from the previous day behind the front with the
increase in cloud cover and precipitation. Rain and storms will
remain possible across the higher terrain on Sunday afternoon as a
result of the front. Temperatures on Sunday are expected to remain
cool as the surface ridge will be near the area. Rain chances
will still be present but will significantly decrease Monday through
the middle of next week as an upper ridge builds over the region.
Temperatures will also increase to near normal values during this
time.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 66 91 66 78 / 50 20 50 40
BIG SPRING TX 68 88 66 78 / 70 20 60 50
CARLSBAD NM 60 94 63 81 / 20 10 40 30
DRYDEN TX 70 91 72 83 / 60 20 30 50
FORT STOCKTON TX 66 94 65 83 / 60 20 30 50
GUADALUPE PASS TX 60 89 59 74 / 10 10 20 30
HOBBS NM 62 90 61 75 / 40 20 50 30
MARFA TX 53 89 56 80 / 20 20 20 50
MIDLAND INTL AIRPORT TX 68 89 67 80 / 60 20 50 50
ODESSA TX 67 89 66 80 / 60 20 50 50
WINK TX 66 95 68 83 / 40 20 40 40
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through late tonight FOR THE FOLLOWING ZONES...
Crane...Ector...Glasscock...Midland...Pecos...Reagan...
Terrell...Upton.
&&
72/80
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 28, 2:20 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 220 PM CDT THU MAY 28 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-291930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 220 PM CDT THU MAY 28 2015 /120 PM MDT THU MAY 28 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NUMEROUS THUNDERSTORMS WILL CONTINUE OVER THE AREA THIS AFTERNOON AND TONIGHT... ESPECIALLY OVER THE PERMIAN BASIN AND TRANS PECOS. SEVERE THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL... DAMAGING WIND... AND A FEW TORNADOES. A TORNADO WATCH IS IN EFFECT FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO UNTIL 8 PM CDT/7 PM MDT. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE... ESPECIALLY OVER THE CENTRAL PERMIAN BASIN AND LOWER TRANS PECOS. A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE WEEKEND. ANY STORM THAT DEVELOPS MAY HAVE SMALL HAIL...GUSTY WIND...AND LOCALLY HEAVY RAIN. A FEW STORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL...DAMAGING WIND... AND POSSIBLY A TORNADO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED NOW ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 28, 3:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
352 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 17 NW GAIL 32.94N 101.66W
05/28/2015 E1.00 INCH BORDEN TX TRAINED SPOTTER
&&
JPLocal storm report, May 28, 4:10 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TORNADO 17 NW GAIL 32.94N 101.66W
05/28/2015 BORDEN TX TRAINED SPOTTER
SPOTTER REPORTED BRIEF TORNADO.
&&
ANDREW.ARNOLDLocal storm report, May 28, 4:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
412 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TORNADO 21 NW GAIL 32.98N 101.71W
05/28/2015 LYNN TX SOCIAL MEDIA
&&
ANDREW.ARNOLDLocal storm report, May 28, 4:13 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
413 PM CDT THU MAY 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 25 WNW FORT STOCKTON 31.03N 103.28W
05/28/2015 E1.00 INCH PECOS TX TRAINED SPOTTER
&&
ANDREW.ARNOLDSpecial weather statement, May 28, 4:18 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
418 PM CDT THU MAY 28 2015
TXZ058-075-282145-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
418 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN PECOS AND SOUTHEASTERN REEVES COUNTIES UNTIL 445 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED OVER SOUTH CENTRAL REEVES COUNTY AT
418 PM CDT...MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL AND WINDS
TO 50 MPH ARE POSSIBLE WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT THURSDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
&&
LAT...LON 3131 10342 3125 10321 3098 10317 3092 10352
3105 10366
TIME...MOT...LOC 2118Z 241DEG 18KT 3105 10348Special weather statement, May 28, 4:31 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
431 PM CDT THU MAY 28 2015
TXZ075-282200-
PECOS-
431 PM CDT THU MAY 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS COUNTY UNTIL 500 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF IMPERIAL AT
431 PM CDT...MOVING EAST AT 25 MPH. PENNY SIZE HAIL AND WINDS TO 50
MPH WILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3129 10276 3128 10275 3128 10274 3131 10272
3133 10267 3127 10260 3127 10254 3100 10237
3095 10302 3115 10309
TIME...MOT...LOC 2131Z 257DEG 23KT 3107 10289The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:29 PM CDT | Tornado Warning | MAF | Pecos, Reeves | 31 min |
| May 27, 7:59 PM CDT | Tornado Warning | MAF | Pecos | 46 min |
| May 27, 8:13 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 47 min |
| May 27, 8:35 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 55 min |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 60 min |
| May 27, 8:55 PM CDT | Tornado Warning | MAF | Pecos | 21 min |
| May 27, 9:00 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 12 min |
| May 27, 9:25 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Martin | 27 min |
| May 27, 9:30 PM CDT | Flash Flood Warning | MAF | Pecos, Reeves | 4 hr |
| May 27, 9:34 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 56 min |
| May 27, 9:41 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 41 min |
| May 27, 10:32 PM CDT | Special Weather Statement | MAF | Scurry | 28 min |
| May 28, 1:04 PM CDT | Special Weather Statement | MAF | Reeves | 26 min |
| May 28, 1:22 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 53 min |
| May 28, 1:30 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 45 min |
| May 28, 1:49 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| May 28, 2:01 PM CDT | Special Weather Statement | MAF | Andrews | 29 min |
| May 28, 2:08 PM CDT | Flash Flood Watch | MAF | Crane, Ector, Glasscock, Midland, Pecos, Reagan and 2 more | 8 hr |
| May 28, 2:17 PM CDT | Special Weather Statement | MAF | Reeves | 13 min |
| May 28, 2:20 PM CDT | Special Weather Statement | MAF | Yoakum | 25 min |
| May 28, 2:27 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 63 min |
| May 28, 2:42 PM CDT | Special Weather Statement | MAF | Reeves | 33 min |
| May 28, 2:46 PM CDT | Special Weather Statement | MAF | Dawson | 29 min |
| May 28, 2:54 PM CDT | Special Weather Statement | MAF | Andrews, Dawson | 21 min |
| May 28, 3:24 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 66 min |
| May 28, 3:30 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 45 min |
| May 28, 3:40 PM CDT | Tornado Warning | MAF | Borden | 35 min |
| May 28, 4:00 PM CDT | Tornado Warning | MAF | Borden | 30 min |
| May 28, 4:17 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| May 28, 4:18 PM CDT | Special Weather Statement | MAF | Reeves | 27 min |
| May 28, 4:27 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 48 min |
| May 28, 4:31 PM CDT | Special Weather Statement | MAF | Crane | 29 min |
| May 28, 4:40 PM CDT | Special Weather Statement | MAF | Midland | 50 min |
| May 28, 4:48 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 42 min |
| May 28, 5:05 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 55 min |
| May 28, 5:09 PM CDT | Special Weather Statement | MAF | Upton | 51 min |
| May 28, 5:14 PM CDT | Special Weather Statement | MAF | Scurry | 31 min |
| May 28, 5:17 PM CDT | Special Weather Statement | MAF | Reeves | 28 min |
| May 28, 5:26 PM CDT | Special Weather Statement | MAF | Pecos | 34 min |
| May 28, 5:33 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 57 min |
| May 28, 5:33 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Dawson | 20 min |
| May 28, 5:37 PM CDT | Special Weather Statement | MAF | Pecos | 23 min |
| May 28, 5:42 PM CDT | Flash Flood Warning | MAF | Crane, Pecos, Upton | 3 hr |
| May 28, 6:06 PM CDT | Special Weather Statement | MAF | Glasscock | 39 min |
| May 28, 6:17 PM CDT | Special Weather Statement | MAF | Pecos | 28 min |
| May 28, 6:28 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 62 min |
| May 28, 6:29 PM CDT | Flash Flood Warning | MAF | Howard, Mitchell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.